| Model Number |
67PFS45 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: d4: lot number, expiration date and h4: device manufacture date is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the child had trach placed on (b)(6) 2023 and during the night the child bit into the balloon.Adverse patient effects are unknown.
Additional Manufacturer Narrative
Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.No lot number was provided therefore, no device history report (dhr) review could be performed.